Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

ESI what is going on

john 40jjohn 40 Posts: 190
edited 06/11/2012 - 8:53 AM in Spinal Injections
I had my first esi 12 hr ago L5-S1 my back was so sore i barely felt the Lidocaine shot the only way i new for sure the needle was in spine was the surgeon told me and my back and leg cramped big time. and i could feel the pressure.
in recovery the tingly ants came back in my foot and caff-i have not felt that for months.
well now 12 hr later i have big time cramping and deep pain in leg and foot and buthip(ya new word) and sick to tummy nauseated feeling. no real bad back pain yet though.just the usual burn cramp.
and the right top of foot pain that i have had for 2 months that the surgeon say was not related to my back because all my problems are on the left,"it must be Tinnitus"well the ants are tinging all over on top of it humm ? you never know. i am getting real sick of this ride and want off.
any one have the nauseated feeling how long before it gos away ?


  • ok 3 days past ESI still way nauseated and to day i feel like i got hit by a truck. not the injection site but every wear else even parts i forgot i had.
    any one had the same results? :&
  • ESIs give me flu-like symptoms. All over muscle aches, fatigue, etc.
    I often wonder if it is an allergic reaction, but it always goes away within two to three days (with me anyway).
  • robin -All over muscle aches-kinda .
    more like i feel like i over did it big time. my back is cramping,deep pain,leg & foot cramping burning -the only thing missing is the stun gun zapping and the constant electric like before surgery.
    the nauseated feeling is letting up some i have started to eat a little more often seems to help but i am almost maxed out on meds so that probably dose not help ether.
    the inj-doc did call today to see how i was doing they say its normal sometimes. as long as i dont start running a fever. i will keep my fingers crossed(oops they broken)o boy time for next perco-.
    all though nothing is working very well.
Sign In or Register to comment.